# SDR 04FDEA01353

- Difficulty date: May 19, 2004
- Submitted: May 21, 2004
- Operation: Air carrier
- Aircraft: N68051
- Make and model: Doug DC-10-10
- Aircraft serial: 47805
- Aircraft time: 65,001 hours, 28,730 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Carriage
- Part number: ARC20031
- Condition: Corroded
- Location: T/E Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT O/B FLAP BOTH I/B AND O/B ROLLER CARRIAGES HAVE WORN AREAS AND CORROSION.  REPLACED CARRIAGES ON W/C E 8- 5750-7-5000 PT 3 AT MAE.
